# SDR CA010518008

- Difficulty date: November 11, 2000
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,076 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,209 hours
- Component: Main Rotor Blad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE WAS REMOVED FROM AIRCRAFT AND SHIPPED TO REPAIR FACILITY FOR DEBONDING REPAIR REQUIRED TO STAINLESS STEEL LEADING EDGE. UPON FURTHER INSPECTION BY THE REPAIR FACILITY, THE BLADE WAS FOUND TO HAVE A SPAR BURNING CRACK LOCATED AT STN 1000, DETERMINED TO BE NOT REPAIRABLE.
